Rate of weak convergence of the euler approximation for diffusion processes with jumps

Publication Type:
Journal Article
Citation:
Monte Carlo Methods and Applications, 2002, 8 (1), pp. 83 - 96
Issue Date:
2002-01-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2002000309.pdf692.51 kB
Adobe PDF
The paper estimates the speed of convergence of the Euler approximation for diffusion processes with jump component which have Holder continuous coefficients. © 2002 VSP.
Please use this identifier to cite or link to this item: